按条件检索“758”条记录

已选条件: 数据来源: CNKI × 数据来源: 万方 × 数据来源: SCOPUS × 数据来源: CSSCI × 出版年: 2017 × 机构: 法学院 × 机构: 数学学院 × 机构: 经济学院 ×
导出
  • 排序
  • 显示
1. 论全球能源互联网建设与我国能源安全效益

作者:范爱军;谭诗怡;

作者机构:[范爱军]山东大学经济学院;[谭诗怡]全球能源互联网(山东)协同创新中心

来源:福建论坛(人文社会科学版),2017,Issue.08,23-28

资源类型:期刊论文

2. 中国制造业就业和工资的影响因素研究

作者:徐伟呈;范爱军;

作者机构:[徐伟呈]中国海洋大学经济学院;[范爱军]山东大学经济学院

来源:社会科学文摘,2017,Issue.12,55-57

资源类型:期刊论文

3. 税制结构优化的限制——实施约束视角的分析

作者:李文;

作者机构:[李文]山东大学经济学院

来源:税务研究,2017,Issue.08,27-33

资源类型:期刊论文

4. 全面从严治党:政治生态·政治生活·政治文化

作者:包心鉴;

作者机构:[包心鉴]济南大学政法学院,山东大学

来源:理论与现代化,2017,Issue.05,13-18

资源类型:期刊论文

5. Fourth power moment of coefficients of automorphic L-functions for GL(m) SCOPUS SCIE

作者:Jiang, Yujiao; Lu, Guangshi

作者机构:[Jiang, Yujiao; Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:FORUM MATHEMATICUM,2017,Vol.29,Issue.5,1199-1212

资源类型:期刊论文

WOS:000408650800010

6. Eigenvalues of stochastic Hamiltonian systems driven by Poisson process with boundary conditions SCOPUS SCIE

作者:Wang, Haiyang; Wu, Zhen

作者机构:[Wang, Haiyang] Shandong Normal Univ, Sch Math & Stat, Jinan 250014, Shandong, Peoples R China.; [Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:BOUNDARY VALUE PROBLEMS,2017

资源类型:期刊论文

WOS:000415148000003

7. SECOND-ORDER NUMERICAL SCHEMES FOR DECOUPLED FORWARD-BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS WITH JUMPS SCOPUS SCIE

作者:Zhao, Weidong; Zhang, Wei; Zhang, Guannan

作者机构:[Zhao, Weidong] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Wei] Beijing Univ Technol, Dept Math, Beijing 100022, Peoples R China.; [Zhang, Guannan] Oak Ridge Natl Lab, Dept Computat & Appl Math, Oak Ridge, TN 37831 USA.

来源:JOURNAL OF COMPUTATIONAL MATHEMATICS,2017,Vol.35,Issue.2,213-244

WOS被引数:1

资源类型:期刊论文

WOS:000399812500005

8. NEVANLINNA UNIQUENESS OF LINEAR DIFFERENCE POLYNOMIALS SCOPUS SCIE

作者:Li, Nan; Korhonen, Risto; Yang, Lianzhong

作者机构:[Li, Nan] Univ Jinan, Sch Math Sci, Jinan 250022, Shandong, Peoples R China.; [Korhonen, Risto] Univ Eastern Finland, Dept Math & Phys, POB 111, Joensuu 80101, Finland.; [Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ROCKY MOUNTAIN JOURNAL OF MATHEMATICS,2017,Vol.47,Issue.3,905-926

资源类型:期刊论文

WOS:000411002400008

9. MKRMDA: multiple kernel learning-based Kronecker regularized least squares for MiRNA-disease association prediction SCOPUS SCIE

作者:Chen, Xing; Niu, Ya-Wei; Wang, Guang-Hui; Yan, Gui-Ying

作者机构:[Chen, Xing] China Univ Min & Technol, Sch Informat & Control Engn, Xuzhou 221116, Peoples R China.; [Niu, Ya-Wei; Wang, Guang-Hui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Yan, Gui-Ying] Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China.

来源:JOURNAL OF TRANSLATIONAL MEDICINE,2017,Vol.15

WOS被引数:1

资源类型:期刊论文

WOS:000418147200002

10. 中德著作权损害赔偿之比较法研究

作者:李秀芬;赵龙;

作者机构:[李秀芬;赵龙]山东大学法学院

来源:华南理工大学学报(社会科学版),Journal of South China University of Technology (Social Science Edition),2017,Issue.04,78-87

资源类型:期刊论文

11. Vertex-disjoint copies of K-1,K-t in K-1,K-r-free graphs SCOPUS SCIE

作者:Jiang, Suyun; Chiba, Shuya; Fujita, Shinya; Yan, Jin

作者机构:[Jiang, Suyun; Yan, Jin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Chiba, Shuya] Kumamoto Univ, Fac Adv Sci & Technol, Appl Math, 2-39-1 Kurokami, Kumamoto 8608555, Japan.; [Fujita, Shinya] Yokohama City Univ, Int Coll Arts & Sci, Kanazawa Ku, 22-2 Seto, Yokohama, Kanagawa 2360027, Japan.

来源:DISCRETE MATHEMATICS,2017,Vol.340,Issue.4,649-654

资源类型:期刊论文

WOS:000394061600012

12. Constructing an autonomous system with infinitely many chaotic attractors SCOPUS SCIE

作者:Zhang, Xu; Chen, Guanrong

作者机构:[Zhang, Xu] Shandong Univ, Dept Math, Weihai 264209, Shandong, Peoples R China.; [Chen, Guanrong] City Univ Hong Kong, Dept Elect Engn, Hong Kong, Hong Kong, Peoples R China.

来源:CHAOS,2017,Vol.27,Issue.7

WOS被引数:2

资源类型:期刊论文

WOS:000406762000001

13. 线型选择对西江流域水文频率计算不确定性的影响

作者:张立杰;蒙潇然;

作者机构:[张立杰]梧州学院;[蒙潇然]山东大学数学学院

来源:人民珠江,Pearl River,2017,Issue.02,37-41

资源类型:期刊论文

14. 民间法理论的多价思维模式——评帕特里克·格伦的《世界法律传统》

作者:汪潇;

作者机构:[汪潇]山东大学法学院

来源:民间法,MIN JIAN FA,2017,Issue.02,414-426

资源类型:期刊论文

15. A multipoint flux mixed finite element method for the compressible Darcy-Forchheimer models SCOPUS SCIE

作者:Xu, Wenwen; Liang, Dong; Rui, Hongxing

作者机构:[Xu, Wenwen] Qilu Univ Technol, Sch Sci, Jinan 250353, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.; [Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2017,Vol.315,259-277

资源类型:期刊论文

WOS:000412253200020

16. A Generalization of the Doubling Construction for Sums of Squares Identities SCOPUS SCIE

作者:Zhang, Chi; Huang, Hua-Lin

作者机构:[Zhang, Chi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Huang, Hua-Lin] Huaqiao Univ, Sch Math Sci, Quanzhou 362021, Peoples R China.

来源:SYMMETRY INTEGRABILITY AND GEOMETRY-METHODS AND APPLICATIONS,2017,Vol.13

资源类型:期刊论文

WOS:000407606200001

17. 村镇银行发展的现状、困境与对策研究

作者:陈园园;马一;

作者机构:[陈园园;马一]山东大学法学院

来源:海南金融,2017,Issue.12,59-67

资源类型:期刊论文

18. Topological structure of implicit Boolean networks EI SCOPUS SCIE

作者:Yu, Yongyuan; Feng, Jun-e; Meng, Min; Wang, Biao

作者机构:[Yu, Yongyuan; Feng, Jun-e; Meng, Min; Wang, Biao] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:IET CONTROL THEORY AND APPLICATIONS,2017,Vol.11,Issue.13,2058-2064

WOS被引数:2

资源类型:期刊论文

WOS:000407798500004

19. Generalized Wasserstein Distance and Weak Convergence of Sublinear Expectations SCOPUS SCIE

作者:Li, Xinpeng; Lin, Yiqing

作者机构:[Li, Xinpeng] Shandong Univ, Inst Adv Res, Jinan 250100, Peoples R China.; [Li, Xinpeng] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Lin, Yiqing] Univ Wien, Fak Math, A-1090 Vienna, Austria.

来源:JOURNAL OF THEORETICAL PROBABILITY,2017,Vol.30,Issue.2,581-593

资源类型:期刊论文

WOS:000400854800007

20. Sup-norm bounds for Eisenstein series SCOPUS SCIE

作者:Huang, Bingrong; Xu, Zhao

作者机构:[Huang, Bingrong; Xu, Zhao] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:FORUM MATHEMATICUM,2017,Vol.29,Issue.6,1355-1369

资源类型:期刊论文

WOS:000414320100010

共 38 页, 758 条记录

TOP